Percodan Addiction 800-303-2482

Percodan Addiction

Addiction to Percodan is a serious condition that can develop without awareness from the person taking the drug. The condition can be fatal if not taken care of in time.

Just like any other drugs, the first thing to recovery is the addict’s admittance and acceptance of their problems and then taking steps to control the problems. There are many facilities that offer recovery assistance.

The drug Percodan is a mixture of aspirin and oxycodone. The drug was discovered in the 1950s and is currently applied in the medical field as an analgesic for controlling moderate to extreme pain. The only difference that makes this medication different from opium and heroin is the duration of its effect and structure. Just like other narcotics, it has high potency and addiction effects. The substance is a schedule II controlled drug and is only available as prescription medication.

Many people who develop dependency on Percodan start taking it for legitimate reasons of controlling pain, but after some time the patient’s body develops dependency on the drugs, such that they cannot function normally without taking the substance. When Percodan is taken alongside other kinds of depressants, it lowers efficiency of the respiratory system to the extent of causing death.

An overdose of the substance can also cause death. This makes it imperative for the person taking the drug to use them as advised by the doctor.

Percodan addiction does not have to develop after using the substance for years. It can occur even in a matter of a few weeks. The elderly are the most vulnerable to addiction and abuse of Percodan since they tend to be on several prescriptions at once.

Percodan Addiction

The addiction results from chemical alterations of normal brain functions. Withdrawal symptoms develop whenever an addict goes long without taking another dose. The amount that is required to maintain the same effect keeps increasing with continued use of the drug. This comes as a result of tolerance. The addicts keep increasing the dose and frequency of administration over time; this puts the user at high risk of taking an overdose. Many tolerant addicts take higher amount of drug than the recommended amount.

When an addict takes an overdose of Percodan, it is imperative to seek immediate medical assistance since it can be fatal. Among the common symptoms that can help you to identify when a person has taken an overdose of the substance include: stupor, respiratory depression, cardiac arrest, hypertension, circulatory collapse, cold and clammy skin, skeletal muscle flaccidity and coma. Call for emergency medical assistance when you observe these overdose symptoms.

Percodan addiction makes many individuals experience withdrawal symptoms whenever they try to quit the drug, hence the reason why they keep taking it. The withdrawal symptoms experienced among the addicts are unique to everyone.

The main symptoms that develop among many people include nausea, chills, vomiting, tremors, yawning, agitation, irritability, muscle and bone pain, as well as depression among others. There is a misconception among many addicts that they are capable of quitting the drug on their own, but it is often dangerous, painful, and rarely successful. Professional assistance (800-303-2482) is required to help in overcoming an percodan addiction problem.

This entry was posted in Percodan Addiction and tagged , , . Bookmark the permalink.

Leave a Reply